Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 20, issue 6
Nonlin. Processes Geophys., 20, 1113–1125, 2013
https://doi.org/10.5194/npg-20-1113-2013
© Author(s) 2013. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 20, 1113–1125, 2013
https://doi.org/10.5194/npg-20-1113-2013
© Author(s) 2013. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 17 Dec 2013

Research article | 17 Dec 2013

Assessment of numerical schemes for solving the advection–diffusion equation on unstructured grids: case study of the Guaíba River, Brazil

F. F. Pereira et al.
Related authors  
Towards the response of water balance to sugarcane expansion in the Rio Grande Basin, Brazil
F. F. Pereira, M. Tursunov, and C. B. Uvo
Hydrol. Earth Syst. Sci. Discuss., https://doi.org/10.5194/hessd-10-5563-2013,https://doi.org/10.5194/hessd-10-5563-2013, 2013
Revised manuscript not accepted
Publications Copernicus
Download
Citation